# SDR FDEA202401120072

- Difficulty date: January 12, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 10,057 hours, 4,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD FLAP LEADING EDGE WITH DELAMINATION AT OTEF STA 72 LH WING OUTBOARD FLAP LEADING EDGE AT OTEF STA 72 WAS REPAIRED IAW B767 SRM 57-53-01-  2R REP 1 FIG 201 SHEET 1-3-5-6 PAGE 1-6 AND SRM 51-70-03-0G PAR 5A FIG 5 PAGE 19-36. REV 88   DEC 15/ 2023
